×

zbMATH — the first resource for mathematics

Periodic solutions of nonlinear perturbations of \(\phi\)-Laplacians with possibly bounded \(\phi\). (English) Zbl 1147.34032
Using Leray-Schauder degree theory various existence and multiplicity results for nonlinear periodic boundary-value problems of the form \[ (\phi(u'))'=f(t,u,u'), \qquad u(0)-u(T)=0=u'(0)-u'(T), \] where \(\phi:\mathbb R\to]-a,a[\;(0<a\leq+\infty)\) is a homeomorphism, \(\phi=0\) and \(f:[0,T]\times\mathbb R^2\to\mathbb R\) is a continuous function.

MSC:
34C25 Periodic solutions to ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
34B16 Singular nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ambrosetti, A.; Prodi, G., On the inversion of some differential mappings with singularities between Banach spaces, Ann. mat. pura appl., 93, 231-246, (1972) · Zbl 0288.35020
[2] Benevieri, P.; Marcos de O, J.; Souto de Medeiros, E., Periodic solutions for nonlinear equations with Mean curvature-like operators, Appl. math. lett., 20, 484-492, (2007) · Zbl 1146.34034
[3] Bereanu, C.; Mawhin, J., Boundary-value problems with non-surjective \(\phi\)-Laplacian and one-side bounded nonlinearity, Adv. differential equations, 11, 35-60, (2006) · Zbl 1111.34016
[4] C. Bereanu, J. Mawhin, Existence and multiplicity results for some nonlinear problems with singular \(\phi\)-Laplacian (submitted for publication) · Zbl 1148.34013
[5] Fabry, C.; Mawhin, J.; Nkashama, M., A multiplicity result for periodic solutions of forced nonlinear second order ordinary differential equations, Bull. London math. soc., 18, 173-180, (1986) · Zbl 0586.34038
[6] Jebelean, P.; Mawhin, J., Periodic solutions of singular nonlinear perturbations of the ordinary \(p\)-Laplacian, Adv. nonlinear stud., 2, 299-312, (2002) · Zbl 1032.34039
[7] Lazer, A.C.; Solimini, S., On periodic solutions of nonlinear differential equations with singularities, Proc. amer. math. soc., 99, 109-114, (1987) · Zbl 0616.34033
[8] Manásevich, R.; Mawhin, J., Periodic solutions for nonlinear systems with p-Laplacian-like operators, J. differential equations, 145, 367-393, (1998) · Zbl 0910.34051
[9] Manásevich, R.; Mawhin, J., Boundary value problems for nonlinear perturbations of vector p-Laplacian-like operators, J. Korean math. soc., 37, 665-685, (2000) · Zbl 0976.34013
[10] Mawhin, J., Points fixes, points critiques et problèmes aux limites, () · Zbl 0561.34001
[11] Mawhin, J., Ambrosetti – prodi type results in nonlinear boundary value problems, (), 390-413
[12] Mawhin, J., Periodic solutions of systems with p-Laplacian-like operators, (), 37-63 · Zbl 1016.34042
[13] Mawhin, J., The periodic ambrosetti – prodi problem for nonlinear perturbations of the p-Laplacian, J. European math. soc., 8, 375-388, (2006) · Zbl 1109.34033
[14] Rachunková, I.; Tvrdý, M., Periodic singular problem with quasilinear differential equations, Math. bohem., 131, 321-336, (2006) · Zbl 1114.34018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.